MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HALOGEN LAMP

SHIRAKAWA OLYMPUS CO., LTD. HALOGEN LAMP
Model Number MD-151
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus, the halogen lamp a and b had errors on the otv-si light source.The issue was found during preparation for use.There were no reports of patient harm or injury.Related patient identifier: (b)(6).
 
Additional Manufacturer Narrative
In speaking with the olympus technical assistance center (tac), the customer reported the halogen lamp a and b had errors on the otv-si light source.Through troubleshooting with tac, the customer had two extra md-151 halogen lamps available, tac assisted the customer on replacing the lamps on the otv-si light source to verify if only the lamps were defective.After the lamps were replaced, the customer was able to power both lamps accordingly.Tac suggested that the defective lamps be discarded and have a new pair ordered as soon as possible to avoid the same incident.As the issue was resolved, the device is not expected to be returned.The investigation is ongoing, and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the definitive root cause was unable to be determined.Olympus will continue to monitor field performance for this device.

Brand Name
HALOGEN LAMP
Common Device Name
HALOGEN LAMP
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17476593
Report Number3002808148-2023-08051
Device Sequence Number7269685
Product Code FDS
UDI-Device Identifier04953170064319
UDI-Public04953170064319
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K002231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD-151
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer09/29/2023
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OTV-SI - VIDEO SYSTEM
Patient SexUnknown